# SDR HEEA088005

- Difficulty date: June 27, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 3,912 hours
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Bearing
- Part number: KWDB623
- Condition: Worn
- Location: Spring Assy
- Part time: 3,912 hours
- Component: Spring Assy
- Component part number: 407010206103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR SPRING ASSY HAS A WORN BEARING. REPLACED WITH SERVICEABLE PART.
